# SDR DALA2019121767391

- Difficulty date: December 13, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 68,173 hours, 25,616 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6701, L/P 1401948) DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 502. KNUCKLE KNOCKER DOESNT WORK WELL. CORRECTIVE ACTION: CLEANED AND LUBED.
